# SDR SWAA2022052511047

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 35,691 hours, 21,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN EMERGENCY LIGHT BATTERY PACK FAILED / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
